# SDR ASAA2019062729842

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 46,353 hours, 13,819 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB1345
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 31,970 hours, 9,555 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, #2 ENG EEC SHOWS "CH A EEC DATA NOT AVAILABLE". GROUNDED - YES. REF B737-800 AMM 73-21-60, REMOVED/REPLACED #2 ENG. EEC. OPS CHK GOOD REF SAME AMM. ALL TESTS GOOD. NO SOFTWARE LOAD REQUIRED. GROUND VERIFICATION TEST GOOD.
